MAUDE Adverse Event Report: SEASPINE ORTHOPEDICS CORPORATION DAYTONA SMALL STATURE SPINAL SYSTEM; TI LOCKING CAP ASM. 4.5MM SMALL STATURE

SEASPINE ORTHOPEDICS CORPORATION DAYTONA SMALL STATURE SPINAL SYSTEM; TI LOCKING CAP ASM. 4.5MM SMALL STATURE
Model Number 76-0030
Medical Device Problem Code Expulsion (2933)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Seaspine was made aware of this event on 3 may 2021.The locking cap has not been returned for evaluation, thus the root cause of the customer's experience has not been determined.Two of the torque handles used in the surgery were returned for evaluation.It was discovered that the torque handles were not within specification.It is possibles the instruments received for evaluation may have contributed to the event, but the precise cause cannot be established at this time.Review of labeling: possible adverse events: bending, disassembly or fracture of implant and components.Loosening of spinal fixation implants may occur due to inadequate initial fixation, latent infection, and/or premature loading, possibly resulting in bone erosion, migration or pain.
 
Event or Problem Description
In (b)(6) of 2020, a (b)(6) girl underwent t2-l2 psif spinal surgery with seaspine's daytona small stature spinal system, jazz sublaminar bands, and small stature cross connectors.In a 2 week postoperative follow up, no complications were noted, however in the 3 month postoperative follow up, the surgeon noticed a disengagement of the l2 right pedicle screw cap, and recommended revision surgery.No additional details regarding the patient's condition or treatment plan have been communicated to seaspine.

Brand Name
DAYTONA SMALL STATURE SPINAL SYSTEM
Common Device Name
TI LOCKING CAP ASM. 4.5MM SMALL STATURE
Manufacturer (Section D)
SEASPINE ORTHOPEDICS CORPORATION
5770 armada drive
carlsbad CA 92008
MDR Report Key11926356
Report Number3012120772-2021-00046
Device Sequence Number14248572
Product Code NKB
UDI-Device Identifier10889981130619
UDI-Public10889981130619
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K200381
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number76-0030
Device Catalogue Number76-0030
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/03/2021
Initial Report FDA Received Date06/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age11 YR
Patient Weight48